“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 7324
School of Physics
  Title:   Stable Orbits in a Higgs-Monopole Field
  Author(s):  A. Azizi
  Status:   Published
  Journal: J. Math. Phys.
  No.:  3
  Vol.:  43
  Year:  2002
  Pages:   1136-1151
  Supported by:  IPM
  Abstract:
Motion of Yang-Mills particles in Yang-Mills-Higgs fields are studied. By regarding the Higgs field contribution on the particle's motion, a complete set of equations is worked out for the particle and fields. The planar motions as well as three-dimensional bounded motions are studied. Stable orbits are allowed in this scenario.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right